| Model Number |
6947M72 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high impedance measurements for both the superior vena cava (svc) and right ventricular (rv) coils.It was further reported that the svc coil was fractured and had high undefined impedance.Isometrics showed that the svc to rv coil was noisy.The lead was reprogrammed and partially replaced.No patient complications have been reported as a result of this event.